# SDR AALA202211163146

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 20,999 hours, 8,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A62039BN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 EXIT DOOR LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR ON EMERGENCY POWER SUPPLY UNIT 15WL LOOSE, SECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
